# SDR 95ZZZX2663

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7624N
- Make and model: Beech V35A
- Aircraft serial: D8854
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Part time: 2,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CYLINDER FROM EXHAUST PORT AROUND CYLINDER HEAD TO SPARK PLUG HOLE, THREE-FOURTHS SEPARATED FROM BARREL.
